Title

Digraphs with Isomorphic Underlying and Domination Graphs: Connected UGc(D)

Document Type

Article

Language

eng

Format of Original

17 p.

Publication Date

2007

Publisher

Elsevier

Source Publication

Discrete Mathematics

Source ISSN

1872-681X

Abstract

The domination graph of a directed graph has an edge between vertices x and y provided either (x,z) or (y,z) is an arc for every vertex z distinct from x and y. We consider directed graphs D for which the domination graph of D is isomorphic to the underlying graph of D. We demonstrate that the complement of the underlying graph must have k connected components isomorphic to complete graphs, paths, or cycles. A complete characterization of directed graphs where k = 1 is presented.

Comments

Discrete Mathematics, Vol. 27, No. 1 (2007): 51-67. DOI.